AGENDA May 18, 2005 Salem

Wednesday, May 18

8:00 AM Agenda review and briefing session, Room 135, Transportation Building.

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: www.odot.state.or.us/otc.

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Jill Pearson, Commission Assistant, at (503) 986-3450.

FORMAL MONTHLY MEETING Room 122, Transportation Building 355 Capitol Street NE Salem, Oregon 97301

- 9:30 AM A) Director's Report. Informational. (10 min., Bruce Warner)
- 9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)
- 9:50 AM

 C) Public Comments. (Up to 15 min.)

 (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Secretary with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)

AGENDA (Continued)
May 18, 2005
Salem

Wednesday, May 18 (Continued)

10:05 AM	D)	Presentation on the Oregon Transportation Plan policy and policy analysis issues focusing on results of the Reference Scenario. The presentation will inform the Commission of the plan progress, policies and funding principles. Informational. (60 min., Steve Pickrell, Cambridge Systematics, Craig Greenleaf and Carolyn Gassaway)	
11:05 AM	E)	Presentation on aviation industry issues. Informational. (60 min., Senator Betsy Johnson, Aviation Board Chair Mike Burrill, and Aviation Director Bob Hidley)	
12.05 PM	F)	Presentation on the status of transportation safety in Oregon. Informational. (25 min., Troy Costales)	
12:30 PM	G)	Approve the Oregon Freight Advisory Committee (OFAC) Bylaws. Approval. (10 min., OFAC Chair Tom Zelenka and Lori Sundstrom)	
12:40 PM	H)	Confirm the next two Commission meeting dates. Confirmation. (3 min., Bruce Warner) • Wednesday, June 15, 2005, in Salem. • Potential agenda items may include: • Transportation Planning Rule Amendments • Report on ODOT's Intelligent Transportation System Program • Wednesday, July 20, 2005, in Salem.	
12:43 PM	l)	Consider approving items on the Consent Calendar. (See following page). Approval. (3 min., Bruce Warner)	
12:46 PM	J)	Public comments continued.	
1:01 PM	ADJC	OURN Lunch with ODOT Staff in Room 135.	

AGENDA (Continued)
May 18, 2005
Salem

Wednesday, May 18 (Continued)

CONSENT CALENDAR

- 1. Approve the minutes of the April 20, 2005, Commission meeting in Salem.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.

3. Approve the following Oregon Administrative Rule (OAR) actions:

a.	Amendment of OAR 735-062-0190 relating to CDL hazardous materials endorsements.					
b.	Amendment of OAR 735-062-0073, 735-064-0040, 735-074-0080, 0160, 0170 and					
	0180 relating to mandatory medical reporting.					
C.	Adoption, amendment and repeal of OAR 735-160-0005 through 0130 relating to					
	commercial driver training schools.					

4. Approve an amendment to the 2004-2007 Statewide Transportation Improvement Program (STIP) to delay the OR39: Oregon, California & Eastern (OC&E) Railroad Overcrossing Bridge project in Dairy to 2010.

y to 2010.						
Project Name	OR39: OC&E Railroad Overcrossing Bridge #02147 (Dairy), Key 12740					
•	,					
PHASE	YEAR	COST				
PE	2010	\$365,000				
RW	2010	\$101,000				
UR	2010	\$2,026,000				
CN	2010	\$2,492,000				
TOTAL	\$2,492,000					

- 5. Revise the Conditions of Approval for OTIA I and II projects as related to access management and described in the Background and as specified in the Summary of Changes.
- 6. Approve a Type A Immediate Opportunity Fund (IOF) Grant of \$73,900 for Comfort Dental Lab in La Grande.

AGENDA (Continued)
May 18, 2005
Salem

Wednesday, May 18 (Continued)

CONSENT CALENDAR (Continued)

7. Approve an amendment to the 2004-2007 Statewide Transportation Improvement Program (STIP) to remove the US 395: Canyon Creek Bridges, totally \$489,000.

e the 00 333. Carryon Oreck Bhages, totally \$403,000.						
	US 395: Canyon Creek Bridges,					
Project Name	Key 12797					
PHASE	YEAR	COST				
PE	2005	\$79,000				
RW	2006	\$20,000				
UR	N/A	-0-				
CN	2007	\$390,000				
TOTAL	\$489,000					

8. Approve an amendment to the 2004-2007 Statewide Transportation Improvement Program (STIP) by adding Region 2 Fish Passage (Jetty Creek) project, Oregon Coast Highway. Total project cost is \$1,498,000.

., .00,000.			
Project Name	Region 2 Fish Passage (Jetty Creek), Key 13807		
PHASE	YEAR	COST	
PE	2006	\$210,000	
RW	2006	\$50,000	
UR	2006	\$60,000	
CN	2006	\$1,178,000	
TOTAL	\$1,498,000		

- 9. Withdraw the March 16, 2005 vote on Transportation Enhancement projects. Approve 13 Transportation Enhancement projects for inclusion in the FY 2006-2009 Statewide Transportation Improvement Program (STIP) and approve six additional projects as alternates (Reserve List). Authorize the Deputy Director for Highways to advance Reserve List projects to the STIP if sufficient funds come available in this funding cycle.
- 10. Adopt a temporary amendment to OAR 734-082-0030, which authorizes the Administrator of the Motor Carrier Transportation Division to approve issuance of a permit allowing movement of loads that exceed current allowable rear overhang limits.